# SDR FDEA201012214735

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 18,295 hours, 10,140 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: Z3200203
- Part serial: 35516
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE TIRE VIBRATION ON T/O, ROLL-CONTINUED T/O FOR AIR TURN BACK.  EXCESSIVE  VIBRATION ON LANDING. AFTER TURN OFF RUNWAY FIRE MEM CONFIRMED, BLOWN TIRE ON RT LDG GEAR MAYBE NR 7  WITH HYD FLUID LEAKING. R & R NR 7 MAIN TIRE TEMPORALLY TO  REMOVE SAID ACFT OFF RUNWAY.  BRAKE DAMAGE AND TEMP SENSOR DAMAGED.  R & R NR 7 TIRE IAW 12-37-32-00.  OPS CHECK FAN GOOD.  REPLACED NR 7 BRAKE TEMPERATURE CONNECTOR PLUG IAW ESP ATA 20-33-32.  OPS CHECKED GOOD IAW AMM ATA 32-47-00-5.
